User
Subscription Login to verify subscription
Notifications
Journal Content

Browse
Font Size

Browse Title Index


 
Issue Title
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences A Bifuzzy Multi Criteria Decision Making Method for Selection of Facility Location Abstract
Shashank Chaube, S. B. Singh
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences A Comparative Study of Two New Innovative Techniques for Solving the Transportation Problems and its Application in Real Life Engineering Abstract
Amir Hussain Idrisi, Akash Agarwal, Nida Nasir, Vikas Dev Singh
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences A Design and Simulation of Compact 16-Psk Modulator with Low Phase Imbalance for Wireless Communication Applications Abstract
Neha Khan, B. R. Dutta, Hardesh Singh
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences A Heuristic Approach for Optimal Task Allocation for The System Cost Analysis in Distributed Systems Abstract
Avanish Kumar, Tariq Ahmad Bhat
 
Vol 2, No 01 (2015): SRMS Journal of Mathematical Sciences A Physical Study of River RamGanga by using Complex Morlet Wavelets Abstract
Yogendra Singh, Sachin Kumar, Rakesh Kumar
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences A Solution to Task Allocation Problem Statically by Considering the Cost Factor in a Distributed Computing System Abstract
Pankaj Saxena, Dr.Kapil Govil
 
Vol 3, No 01 (2017) Analytical Study of MHD Thermoconvective Waves through its Propagation Abstract   PDF
Madan Lal
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences Basic Properties of Petri Nets Abstract
Gajendra Pratap Singh
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences Chemical Reaction Effect in Mhd Slip Flow of Alumina Water Nanofluid Over a Flat Plate Abstract
Padam Singh, Manoj Kumar
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences COMPARATIVE ANALYSIS OF YAGI UDA ANTENNA OF DIFFERENT LOOP ARRAYS Abstract
Kartik Goyal, Anvita Srivastava, Vishumendra Thakur
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences Design and Analysis of Stepped Impedance Microstrip Low Pass Filter for Wireless Applications Abstract
Ravi Prakash Verma, Mohd Irshad Khan, Prateek Gargeya
 
Vol 2, No 01 (2015): SRMS Journal of Mathematical Sciences Free Convective MHD Flow through Porous Medium Abstract
Madan Lal, Yantish Dev Jha
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences Fuzzy Logic Based Re-Engineered Model for Maximization of Average Processor Utilization of Distributed Real-Time System Abstract
Avanish Kumar, Anju Khandelwal, Urmani Kaushal
 
Vol 2, No 01 (2015): SRMS Journal of Mathematical Sciences GTO Based PowerBridge Inverter to Control Nonlinear Behavior of Power Electronic Circuits using MATLAB Simulation Abstract
Sadaf Qasim, Sony Verma, Rashmi Pant, Shalini Singh
 
Vol 2, No 01 (2015): SRMS Journal of Mathematical Sciences Lie Group Analysis on Boundary Layer Flow of Nanofluid over a Stretching Sheet with Thermal Radiation Abstract
A. K. Pandey, Manoj Kumar, Khilap Singh
 
Vol 2, No 01 (2015): SRMS Journal of Mathematical Sciences LRS Bianchi Type V Cosmological Model With Variable G and  Abstract
Sanjay Kumar, A. Prasad
 
Vol 2, No 01 (2015): SRMS Journal of Mathematical Sciences Melting Heat Transfer in Boundary Layer Stagnation-Point Micropolar Fluid Flow towards a Stretching Sheet in Porous Medium with Heat Absorption Abstract
Khilap Singh, Manoj Kumar, A. K. Pandey
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences Multi Criteria Decision Making by Using Intuitionistic Fuzzy Preference Relations Abstract
Deepa Joshi, Sanjay Kumar
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences Optimization of PD, PID and Fuzzy Logic Controller for Industrial Application Abstract
Ritu Shakya, Kritika Rajanwal, Sanskriti Patel
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences Problems with Fuzzy Allowable Time Constraints between Two Machines Scheduling Fuz Abstract
Subodh Kant
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences Quasilinear Functional Differential Equations Abstract
Shalabh Saxena, R. K. Sukla, Rakesh Kumar
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences Random v/s Equispaced Points for One Dimensional Monte Carlo Integration Abstract
Saurabh Saxena, A. K. Saxena
 
Vol 2, No 01 (2015): SRMS Journal of Mathematical Sciences Semi Compatibility Mapping of Fuzzy Metric Space Abstract
Mamta Singh, Amit Kumar Govery
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences Software Quality Models: A Comparative Study Abstract
Gauri Shankar, Er. Laxmi Shanker Maurya
 
Vol 1, No 1 (2014): SRMS Journal of Mathematical Sciences Space Vector Analysis in Electrical Drives for Three-Phase Induction Motor Using MATLAB/SIMULINK to Control the Speed of Motor Abstract
Sony Verma
 
1 - 25 of 30 Items 1 2 > >>